# SDR CALA2017021200331

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 61,839 hours, 25,579 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL THROUGHOUT CABIN. NO SMOKE PULLED FWD AND AFT GALLEY BREAKERS, APPLY POWER TO GALLEYS.  TURNED ONE GALLEY DEVICE AT A TIME.  FOUND NO FAULTS OR ODORS IN FORWARD GALLEY.  AFT GALLEY DID PRESENT SOME HEAT/OVERHEAT ODORS AT TIMES, NOT ELECTRICAL.  NO BREAKERS POPPED AND SYSTEMS WRKD AS EXPECTED.  VISUALLY INSPECTED 7200VT ON TOP OF GALLEY WITH NO DEFECTS NOTED.  INSPECTED CONNECTORS 9026ML4 AND 9027ML4 WITH NO DEFECTS NOTED REF WDM 25-33-04. NEED TO CONT INSPECTION. RAN PACKS, RAN ENGS. OPENED FWD PIT MIX MANIFOLD, AFT PIT AFT BULKHEAD, NO SMELLS. MILD BURNT SMELL IN CGO PITS. DISSIPATED AS THE DAY WENT ON. AFT OVEN R42 POPPED BREAKER. WE WILL RPL IT. EXAMINED OVEN CONNECTORS & POWER STRIPS, NOTHING BURNT. REMOVED THE G3 POWER SUPPLY PANEL & EXAMINED CONNECTORS. NO ISSUES THERE. OVERHEAD CB PANEL IN AFT GALLEY EXAMINED WITH NO ANOMALIES. REF'S FOLLOWED TO INCLUDE: FORM 46-6020, CREW SMOKE-ODOR QUESTIONNAIRE, ECRA 0500-01058 FOR SMOKE-ODOR PROCEDURES, TSM 05-50- 00-810-831-A ID OF CAUSE OF CABIN ODORS, AMM TASK 05-51-10-200- 801C1, INSPECTION-CHECK FOR CABIN SMOKE.
